# SDR SIMA200618601

- Difficulty date: July 2, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 36311011005
- Part serial: 0313
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4138 - FLAPS WERE STUCK AT 9 DEGREES NO ASSOCIATED EICAS MESSAGES OR ALERTS.  CREW ELECTED TO RETURN.  REPLACED FLAP SELECTOR LEVER IAW EMB AMM 27-53-03.   OPS CHECK GOOD.  NO OVERWEIGHT LANDING INSPECTION REQUIRED.  VERT SPEED WAS LESS THAN 6 FPS.  TRANSFERRED TO AML PAGE 2101443 PER 145 AMM 5-50-15.  AIRCRAFT RETURNED TO SERVICE.  (M)
